thiscrazyblessedlife

My Forum Comments

Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • in reply to: Feet cold and blue. Side effect of Adderall #86615

    My lack of acknowledging that my doctor didn’t discuss the connection between Adderall and my symptoms left room for people to think otherwise. I plan to discuss this with her as soon as the results of the test are in. I was wondering if anyone else had experience with this and what route they were directed to take.
    I am curious if the medicine is bringing out an underlying problem I have, causing a problem or if it’s throwing false alarms to something that’s not an issue. I guess I’ll find out in about 3 hours.

    in reply to: Feet cold and blue. Side effect of Adderall #86597

    Forgive me but I thought this was a discussion board. My doctor ordered test but there was no mention of what could be causing it. I did some research myself, which is why I asked if anyone had been through this particular issue. I’d appreciate replies that are helpful, not sarcastic. Have a great day.

Viewing 2 posts - 1 through 2 (of 2 total)